# SDR ASOA05567

- Difficulty date: June 30, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N672BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 4570 - DURING CRUISE FROM YUL-ATL, AT APPROX 32,000 FEET, THE CREW NOTICED A VERY STRONG BURNING ODOR IN THE COCKPIT WHICH CONTINUED APPROXIMATELY THREE TO FIVE MINUTES AND DISSIPATED.  NO VISIBLE SIGNS O SMOKE WERE EVER PRESENT.  THIS WAS SUBSEQUENTLY FOLLOWED BY AN INTERMITTENT STALL FAIL CAUTION WHICH WENT AWAY.  THE AIRCRAFT LANDED SAFELY IN ATL.  WHILE ON THE GROUND PROX SYSTEM FAIL STATUS MESSAGE WAS RECEIVED.  MAINTENANCE RAN THE PACKS WITH NO VISIBLE SIGNS OF SMOKE OR ODORS.  THE STALL SYSTEM OPERATIONAL CHECKS WERE GOOD.  MAINTENANCE ALSO REMOVED AND REPLACED THE PS11MB PROXIMITY SWITCH ON THE SERVICE DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
